Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Vilenkin system; Vilenkin group; Nörlund means; martingale Hardy space; maximal operator; Vilenkin-Fourier series; strong convergence; inequality
Summary:
We prove and discuss some new $( H_{p},L_{p})$-type inequalities of weighted maximal operators of Vilenkin-Nörlund means with non-increasing coefficients $\{q_{k}\colon k\geq 0\} $. These results are the best possible in a special sense. As applications, some well-known as well as new results are pointed out in the theory of strong convergence of such Vilenkin-Nörlund means. To fulfil our main aims we also prove some new estimates of independent interest for the kernels of these summability results. \endgraf In the special cases of general Nörlund means $t_{n}$ with non-increasing coefficients analogous results can be obtained for Fejér and Cesàro means by choosing the generating sequence $\{ q_{k}\colon k\geq 0\}$ in an appropriate way.
References:
[1] Blahota, I.: On a norm inequality with respect to Vilenkin-like systems. Acta Math. Hung. 89 (2000), 15-27. DOI 10.1023/A:1026769207159 | MR 1912235 | Zbl 0973.42020
[2] Blahota, I.: Relation between Dirichlet kernels with respect to Vilenkin-like systems. Acta Acad. Paedagog. Agriensis, Sect. Mat. (N.S.) 22 (1994), 109-114. Zbl 0882.42017
[3] Blahota, I., Gát, G.: Norm summability of Nörlund logarithmic means on unbounded Vilenkin groups. Anal. Theory Appl. 24 (2008), 1-17. DOI 10.1007/s10496-008-0001-z | MR 2422455 | Zbl 1164.42022
[4] Blahota, I., Tephnadze, G.: On the {$(C,\alpha)$}-means with respect to the Walsh system. Anal. Math. 40 (2014), 161-174. DOI 10.1007/s10476-014-0301-9 | MR 3240221 | Zbl 1313.42083
[5] Blahota, I., Tephnadze, G.: Strong convergence theorem for Vilenkin-Fejér means. Publ. Math. Debrecen 85 (2014), 181-196. DOI 10.5486/PMD.2014.5896 | MR 3231514
[6] Fujii, N.: A maximal inequality for {$H^1$}-functions on a generalized Walsh-Paley group. Proc. Am. Math. Soc. 77 (1979), 111-116. MR 0539641
[7] G{á}t, G.: Cesàro means of integrable functions with respect to unbounded Vilenkin systems. J. Approx. Theory 124 (2003), 25-43. DOI 10.1016/S0021-9045(03)00075-3 | MR 2010779 | Zbl 1032.43003
[8] G{á}t, G.: Investigations of certain operators with respect to the Vilenkin system. Acta Math. Hung. 61 (1993), 131-149. DOI 10.1007/BF01872107 | MR 1200968 | Zbl 0805.42019
[9] Gát, G., Goginava, U.: Almost everywhere convergence of {$(C,\alpha)$}-means of quadratical partial sums of double Vilenkin-Fourier series. Georgian Math. J. 13 (2006), 447-462. MR 2271060 | Zbl 1107.42006
[10] Gát, G., Goginava, U.: Uniform and {$L$}-convergence of logarithmic means of Walsh-Fourier series. Acta Math. Sin., Engl. Ser. 22 (2006), 497-506. DOI 10.1007/s10114-005-0648-8 | MR 2214371
[11] Gát, G., Nagy, K.: On the logarithmic summability of Fourier series. Georgian Math. J. 18 (2011), 237-248. MR 2805978 | Zbl 1221.42049
[12] Goginava, U.: Weak type inequality for the maximal operator of the {$(C,\alpha)$} means of two-dimensional Walsh-Fourier series. Anal. Math. 36 (2010), 1-31. DOI 10.1007/s10476-010-0101-9 | MR 2606574
[13] Goginava, U.: Maximal operators of Fejér-Walsh means. Acta Sci. Math. 74 (2008), 615-624. MR 2487936 | Zbl 1199.42127
[14] Goginava, U.: The maximal operator of Marcinkiewicz-Fejér means of the {$d$}-dimensional Walsh-Fourier series. East J. Approx. 12 (2006), 295-302. MR 2252557
[15] Goginava, U.: The maximal operator of the {$(C,\alpha)$} means of the Walsh-Fourier series. Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Comput. 26 (2006), 127-135. MR 2388683 | Zbl 1121.42020
[16] Goginava, U.: Almost everywhere convergence of subsequence of logarithmic means of Walsh-Fourier series. Acta Math. Acad. Paedagog. Nyházi. (N.S.) (electronic only) 21 (2005), 169-175. MR 2162613 | Zbl 1093.42018
[17] Goginava, U.: On the approximation properties of Cesàro means of negative order of Walsh-Fourier series. J. Approx. Theory 115 (2002), 9-20. DOI 10.1006/jath.2001.3632 | MR 1888974 | Zbl 0998.42018
[18] Moore, C. N.: Summable Series and Convergence Factors. Dover Publications, New York (1966). MR 0201863 | Zbl 0142.30704
[19] Móricz, F., Siddiqi, A. H.: Approximation by Nörlund means of Walsh-Fourier series. J. Approx. Theory 70 (1992), 375-389. DOI 10.1016/0021-9045(92)90067-X | MR 1178380 | Zbl 0757.42009
[20] Nagy, K.: Approximation by Nörlund means of double Walsh-Fourier series for Lipschitz functions. Math. Inequal. Appl. 15 (2012), 301-322. MR 2962234 | Zbl 1243.42038
[21] Nagy, K.: Approximation by Nörlund means of Walsh-Kaczmarz-Fourier series. Georgian Math. J. 18 (2011), 147-162. MR 2787349 | Zbl 1210.42043
[22] Nagy, K.: Approximation by Cesàro means of negative order of Walsh-Kaczmarz-Fourier series. East J. Approx. 16 (2010), 297-311. MR 2789336 | Zbl 1216.42006
[23] Nagy, K.: Approximation by Nörlund means of quadratical partial sums of double Walsh-Fourier series. Anal. Math. 36 (2010), 299-319. DOI 10.1007/s10476-010-0404-x | MR 2738323 | Zbl 1240.42133
[24] Pál, J., Simon, P.: On a generalization of the concept of derivative. Acta Math. Acad. Sci. Hung. 29 (1977), 155-164. DOI 10.1007/BF01896477 | MR 0450884 | Zbl 0345.42011
[25] Schipp, F.: Rearrangements of series in the Walsh system. Math. Notes 18 (1976), 701-706 translation from\kern 3sp Mat. Zametki 18 (1975), 193-201. MR 0390633
[26] Simon, P.: Cesàro summability with respect to two-parameter Walsh systems. Monatsh. Math. 131 (2000), 321-334. DOI 10.1007/s006050070004 | MR 1813992
[27] Simon, P.: Strong convergence theorem for Vilenkin-Fourier series. J. Math. Anal. Appl. 245 (2000), 52-68. DOI 10.1006/jmaa.2000.6732 | MR 1756576 | Zbl 0987.42022
[28] Simon, P.: Investigations with respect to the Vilenkin system. Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Math. 27 (1984), 87-101. MR 0823096 | Zbl 0586.43001
[29] Simon, P., Weisz, F.: Weak inequalities for Cesàro and Riesz summability of Walsh-Fourier series. J. Approx. Theory 151 (2008), 1-19. DOI 10.1016/j.jat.2007.05.004 | MR 2403893 | Zbl 1143.42032
[30] Tephnadze, G.: On the maximal operators of Riesz logarithmic means of Vilenkin-Fourier series. Stud. Sci. Math. Hung. 51 (2014), 105-120. MR 3188506 | Zbl 1299.42098
[31] Tephnadze, G.: On the partial sums of Vilenkin-Fourier series. J. Contemp. Math. Anal. 49 23-32 Russian (2014). DOI 10.3103/S1068362314010038 | MR 3237573
[32] Tephnadze, G.: Strong convergence theorems for Walsh-Fejér means. Acta Math. Hung. 142 (2014), 244-259. DOI 10.1007/s10474-013-0361-5 | MR 3158862 | Zbl 1313.42086
[33] Tephnadze, G.: On the maximal operators of Vilenkin-Fejér means on Hardy spaces. Math. Inequal. Appl. 16 (2013), 301-312. MR 3060398 | Zbl 1263.42008
[34] Tephnadze, G.: On the maximal operators of Vilenkin-Fejér means. Turk. J. Math. 37 (2013), 308-318. MR 3040854 | Zbl 1278.42037
[35] Tephnadze, G.: A note on the Fourier coefficients and partial sums of Vilenkin-Fourier series. Acta Math. Acad. Paedagog. Nyházi. (N.S.) (electronic only) 28 (2012), 167-176. MR 3048092 | Zbl 1289.42084
[36] Tephnadze, G.: Fejér means of Vilenkin-Fourier series. Stud. Sci. Math. Hung. 49 (2012), 79-90. MR 3059789 | Zbl 1265.42099
[37] Tephnadze, G.: The maximal operators of logarithmic means of one-dimensional Vilenkin-Fourier series. Acta Math. Acad. Paedagog. Nyházi. (N.S.) (electronic only) 27 (2011), 245-256. MR 2880697 | Zbl 1265.42100
[38] Vilenkin, N. J.: On a class of complete orthonormal systems. Am. Math. Soc. Transl. Ser. (2), 28 (1963), 1-35 translation from\kern 3sp Izv. Akad. Nauk SSSR, Ser. Mat. 11 (1947), 363-400. MR 0154042 | Zbl 0036.35601
[39] Weisz, F.: $\theta$-summability of Fourier series. Acta Math. Hung. 103 (2004), 139-176. DOI 10.1023/B:AMHU.0000028241.87331.c5 | MR 2047878 | Zbl 1060.42021
[40] Weisz, F.: {$(C,\alpha)$} summability of Walsh-Fourier series. Anal. Math. 27 (2001), 141-155. DOI 10.1023/A:1014364010470 | MR 1834858 | Zbl 0992.42016
[41] Weisz, F.: Cesàro summability of one- and two-dimensional Walsh-Fourier series. Anal. Math. 22 (1996), 229-242. DOI 10.1007/BF02205221 | MR 1627638 | Zbl 0866.42020
[42] Weisz, F.: Martingale Hardy Spaces and Their Applications in Fourier Analysis. Lecture Notes in Mathematics 1568 Springer, Berlin (1994). MR 1320508 | Zbl 0796.60049
Partner of
EuDML logo